Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dark skin around lips. Used skin lite liva cream, condition worsened. Tips to cure skin darkening?

Im XXXXXX, i have an dark area around my both sids lips , then i have used skin lite liva cream now its bcome very dark full my mouth got infected its looks acq uard, i can t go out with this face my husband scold me badly bcze we have an wedding function this week plz doctor help me how can i get rid from this give me a valuable tips
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

You have devoloped skin allergy to skin lite.

It contains tretnion and hydroquinone which can cause skin irritation.

Applying this cream at day time can also worsen the condition.

Avoid sun as far as possible.

Avoid soap and other cosmetics over face.

Wash with only cold water.

Start applying steroid cream.As you want fast results you can use mometasone .

Apply it two times daily.Use it for a week or so.Longer use will cause side effects like pimples ,skin atrophy etc.

You can consult a dermatologist for further treatment for hyperpigmented lips.

I hope this will solve your problem.Take care.
Answered: Sat, 10 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor